# SDR DXTA201808231283

- Difficulty date: August 8, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N148QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9648
- Aircraft time: 3,816 hours, 1,352 cycles
- Engine: Rroyce BR700710A220
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: GG546101713
- Part serial: 01491
- Condition: Malfunctioned
- Location: Bleed Management
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING ENGINE START AT DESTINATION,  HAD BOTH CYAN LEFT AND RIGHT BLEED FAULT CAS MESSAGES AFTER ENGINE START.  VERIFIED ON GO, NO GO,   OK.  AFTER TAKEOFF AND AFTER WING ANTI-ICE SWITCH WAS PLACED ON THE TRIM AIR FAULT CAS MESSAGE AND WING ANTI-ICE CAS MESSAGE. APPEARED. FOLLOWED CHECKLIST AND MESSAGE CLEARED. LEFT WING ANTI-ICE IN OFF POSITION.  ALL MESSAGES, EXCEPT LT & RT BLEED FAULT,  REMAINED UNTIL DESCENT INTO DESTINATION.   AFTER COMMENCING DESCENT, TRIM AIR FAULT, TRIM AIR FAIL, AND LEFT BLEED LEAK CAS MESSAGES ALL APPEARED. FOLLOWED CHECKLIST AND SHUT DOWN THE LEFT ENGINE. ON APPROACH TO LANDING THE RIGHT ENGINE BLEED LEAK APPEARED. DID NOT SHUT DOWN THAT ENGINE. HAVE NUMEROUS PICTURES AND FAULT CODES.  LANDED NORMALLY BUT HAD TO DECLARE EMERGENCY.   REPLACED THE BLEED MANAGEMENT CONTROLLER
